MAUDE Adverse Event Report: BRACCO INJENEERING SA FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING SA FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017354
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was on the ct table ready for the injection of contrast dye, upon starting the injection, staff heard a pop.The techs stopped the injection and imaging, the syringe on the contrast side had busted towards the bottom of the syringe.Exam was not complete, we had to load the injector and restart the patients scan.No harm to patient.

Brand Name
FASTLOAD CTA DUAL SYRINGE PACK
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING SA
7905 fuller road
eden prairie MN 55344
MDR Report Key20832117
Report Number20832117
Device Sequence Number19841714
Product Code DXT
UDI-Device Identifier17630039300880
UDI-Public(01)17630039300880
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number017354
Device Catalogue Number017354
Device Lot Number258161
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer12/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight97 KG
Date Report Sent to FDA11/19/2024